# SDR CALA9802192

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17531
- Make and model: Doug DC-9-32
- Aircraft serial: 45847
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1 CRACKS IN LONGERON 5R AT STA 756.  A NEW LONGERON AND DOUBLERS WERE INSTALLED IAW SRM 53-02.
